# SDR ABXA20120723231

- Difficulty date: July 23, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140T21011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 9L HAS A 5 INCH CRACK AT THE UPPER RADIUS AND LOWER RADIUS LOCATED AT THE AFT SPLICE PLATE STA 676.  REPLACED STRINGER CLIP AND REPAIRED STRINGER IAW REA B653-59940-MR SRM 51-40-02.SB-44/350771, ACFT WAS GROUNDED.
